American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10H30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. Bull. Amer. Math. Soc. 12 (1985) 183-216. MR 776471.
Abstract, references, and article information   
View Article: PDF

[2] G. Greaves. An algorithm for the solution of certain differential-difference equations of advanced type . Math. Comp. 38 (1982) 237-247. MR 637302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. W. Graham and Jeffrey D. Vaaler. A class of extremal functions for the Fourier transform . Trans. Amer. Math. Soc. 265 (1981) 283-302. MR 607121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. R. Heath-Brown and H. Iwaniec. On the difference between consecutive primes. Bull. Amer. Math. Soc. 1 (1979) 758-760. MR 537626.
Abstract, references, and article information   
View Article: PDF

[5] Kent Wooldridge. Values taken many times by Euler's phi-function . Proc. Amer. Math. Soc. 76 (1979) 229-234. MR 537079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hugh L. Montgomery. The analytic principle of the large sieve. Bull. Amer. Math. Soc. 84 (1978) 547-567. MR 0466048.
Abstract, references, and article information   
View Article: PDF

[7] P. D. T. A. Elliott. The Tur\'an-Kubilius inequality . Proc. Amer. Math. Soc. 65 (1977) 8-10. MR 0447163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. C. Heyde. On asymptotic behavior for the Hawkins random sieve . Proc. Amer. Math. Soc. 56 (1976) 277-280. MR 0404177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ian Richards. On the incompatibility of two conjectures concerning primes; a discussion of the use of computers in attacking a theoretical problem. Bull. Amer. Math. Soc. 80 (1974) 419-438. MR 0337832.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1